# SDR CALA2019040500535

- Difficulty date: April 4, 2019
- Submitted: April 5, 2019
- Operation: Air carrier
- Aircraft: N13954
- Make and model: Boeing 787-9
- Aircraft serial: 36405
- Aircraft time: 19,486 hours, 1,785 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Gcu
- Part number: 7000053H03
- Condition: Failed
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

ELEC GEN OFF L2. ADVISORY. L2 ENGINE DRIVEN GENERATOR IS OFFLINE. SWAPPED L2 GCU WITH L2 APU GCU ACC AMM DMC-B787-24-22-02-01A- 520A-A AND APPLIED MEL2422AE TO LEFT APU GEN L2 GCU. L2 GCU NOW P/N 7000053H03 S/N AAEM002448 L2 APU GCU NOW 7000053H03 S/N AAEM002479
